Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 14, NWS Milwaukee, WI

April 3, 2011Dodge County, Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 3, 2011, 10:18 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2011, 10:18 PM CDT (03:18 UTC)
Expired
Apr 3, 2011, 11:00 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
2.5 in
Wind
50.0 mph

Counties Dodge County, WI, Fond du Lac County, WI

The radar

The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:30 PM CDTHAIL 12 W Beaver Dam, WI
Apr 3, 10:46 PM CDTHAIL 0.53 Nne Beaver Dam, WI
Apr 3, 10:49 PM CDTHAIL 0.5Waupun, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:54 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 513 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
513 m²/s²
0-3 km storm-relative helicity
565 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WUUS53 KMKX 040318
SVRMKX
WIC027-039-040415-
/O.NEW.KMKX.SV.W.0014.110404T0318Z-110404T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1018 PM CDT SUN APR 3 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 1115 PM CDT

* AT 1015 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
  SIZE.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BEAVER DAM...AND
  MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUPUN AND BRANDON AROUND 1035 PM CDT.
  RIPON AROUND 1040 PM CDT.
  OAKFIELD AND ROSENDALE AROUND 1045 PM CDT.
  FOND DU LAC AIRPORT AROUND 1050 PM CDT.
  FOND DU LAC AND NORTH FOND DU LAC AROUND 1055 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FOX
LAKE...BURNETT...ATWATER...OAK CENTER...LAGODA...LAMARTINE...
TAYCHEEDAH...PEEBLES...JOHNSBURG AND CALVARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY 
FROM WINDOWS.

&&

LAT...LON 4394 8816 4391 8816 4337 8879 4356 8901
      4363 8899 4364 8888 4390 8888 4390 8841
      4394 8840
TIME...MOT...LOC 0317Z 228DEG 46KT 4345 8891
WIND...HAIL <50MPH 2.50IN

$$

GEHRING
2 follow-up statements
719 
WWUS53 KMKX 040357
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1057 PM CDT SUN APR 3 2011

WIC027-039-040415-
/O.CON.KMKX.SV.W.0014.000000T0000Z-110404T0415Z/
DODGE WI-FOND DU LAC WI-
1057 PM CDT SUN APR 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOND DU LAC
AND NORTH CENTRAL DODGE COUNTIES UNTIL 1115 PM CDT...

AT 1053 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL.  THIS STORM WAS LOCATED
NEAR OAKFIELD...OR 7 MILES NORTHEAST OF WAUPUN...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FOND DU LAC AIRPORT AROUND 1105 PM CDT.
  FOND DU LAC AND NORTH FOND DU LAC AROUND 1110 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
TAYCHEEDAH...PEEBLES AND JOHNSBURG.

OTHER STORMS WILL CONTINUE TO AFFECT NORTH CENTRAL DODGE COUNTY...AS 
THEY MOVE EAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4394 8816 4391 8816 4337 8879 4351 8895
      4367 8873 4377 8865 4390 8841 4394 8840
TIME...MOT...LOC 0356Z 228DEG 37KT 4370 8859
WIND...HAIL <50MPH 1.25IN

$$

WOOD
858 
WWUS53 KMKX 040400
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1100 PM CDT SUN APR 3 2011

WIC027-039-040410-
/O.CAN.KMKX.SV.W.0014.000000T0000Z-110404T0415Z/
DODGE WI-FOND DU LAC WI-
1100 PM CDT SUN APR 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC AND NORTH CENTRAL
DODGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4394 8816 4391 8816 4337 8879 4351 8895
      4367 8873 4377 8865 4390 8841 4394 8840
TIME...MOT...LOC 0400Z 228DEG 37KT 4373 8855

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:30 PM CDT, 6 hours 48 minutes earlier.

Area forecast discussion, Apr 3, 3:30 PM CDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SUN APR 3 2011

.SHORT TERM...

TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

LOW PRESSURE IS EXPECTED TO MOVE EAST NORTHEAST FROM EASTERN IOWA
ACROSS FAR SOUTHERN WISCONSIN THIS EVENING. SURFACE WARM FRONT
SHOULD MOVE WITH THE LOW INTO THE SOUTHERN PORTIONS OF THE AREA.
STRONG WARM AIR ADVECTION WITH THE WARM FRONT SHOULD BRING WARMER
AND MORE MOIST AIRMASS INTO THE SOUTHERN HALF OF THE AREA.

THESE FEATURES WILL COMBINE WITH MEAN LAYER CAPES OF 1000 TO 1500
J/KG AND STRONG LOW LAYER AND DEEP LAYER BULK SHEAR TO BRING
THUNDERSTORMS BY MID EVENING. ELEVATED MIXED LAYER SHOULD BE
OVERCOME TO ALLOW FOR CONVECTION TO INITIATE JUST TO THE SOUTHWEST
OF THE AREA BY 00Z MONDAY...AND MOVE INTO SOUTHERN PORTIONS OF THE
AREA BY 02Z PER LATEST HIGH RESOLUTION RAPID REFRESH MODEL.

SEVERE STORMS STILL POSSIBLE GIVEN THE COMBINATION OF
INSTABILITY...SHEAR AND BOUNDARIES. LARGE HAIL AND DAMAGING WINDS
ARE POSSIBLE...WITH ISOLATED TORNADOES NEAR WARM FRONT IF LOW LEVEL
CONVECTIVE INHIBITION CAN BE OVERCOME. SPC DAY 1 SLIGHT RISK IS
REASONABLE ACROSS THE SOUTH HALF OF THE AREA...AND CAN REFERENCED
FOR MORE DETAILED INFORMATION.

AS LOW MOVES AWAY FROM THE AREA LATER TONIGHT...NORTHWEST WINDS
GRADUALLY INCREASE ACROSS THE AREA. THEY BECOME BRISK AND GUSTY ON
MONDAY...AS SURFACE PRESSURE GRADIENT TIGHTENS AND GOOD MIXING
OCCURS WITHIN COLD AIR ADVECTION REGIME. TEMPERATURES SHOULD BECOME
MILD NEAR AND SOUTH OF WARM FRONT THROUGH THE EVENING...THEN FALL
LATER TONIGHT ACROSS THE AREA. TEMPERATURES SHOULD RISE ONLY A BIT
ON MONDAY BEFORE FALLING AGAIN DURING THE AFTERNOON.

STRONG VORTICITY MAXIMUM MOVING INTO AND ACROSS THE AREA LATER
TONIGHT AND MONDAY MAY BE ENOUGH TO BRING SOME RAIN SHOWERS TO THE
AREA. THIS FEATURE WILL HAVE TO DEAL WITH DRIER AIR WORKING INTO THE
AREA. LEFT CHANCE POPS GOING FOR NOW.

MONDAY NIGHT THROUGH WED...MEDIUM FCST CONFIDENCE

DECREASING CLOUDS ARE EXPECTED MON NT IN THE WAKE OF THE UPPER
TROUGH. A SHORTWAVE TROUGH WILL MOVE ACROSS THE NRN PLAINS AND MN
TUE NT WHICH WILL SUPPORT WARM ADVECTION AHEAD OF IT OVER THE
REGION FOR TUE/TUE NT. SWLY WINDS AND A DRY AIRMASS WILL LEAD TO
MILD HIGH TEMPS TUE BEFORE CLOUDS INCREASE LATER IN THE AFTERNOON.
A SFC TROUGH WILL THEN SLIDE SEWD INTO WI TUE NT AND LINGER ON WED
BRINGING CHANCES OF LGT RAIN VIA WAA AND LOW LEVEL FRONTOGENESIS.
SKY CONDITIONS WILL IMPROVE LATER ON WED WITH MILD TEMPS EXPECTED
OVER THE SW CWA BUT COOL TEMPS NEAR THE LAKE.

.LONG TERM...

A LARGE UPPER TROUGH WILL DIG INTO THE WRN USA FOR THU INTO SAT
AND THEN ATTEMPT TO MOVE INTO THE PLAINS ON SUN AND BEYOND. A
COUPLE SERIES OF LOW PRESSURE SYSTEMS WILL MOVE OUT OF THE CENTRAL
PLAINS AND AFFECT THE REGION FOR MUCH OF THE WEEK. RAIN IS LIKELY
THU/THU NT WITH CHANCES OF RAIN DURING THE OTHER PERIODS. TEMPS
AND THE INTENSITY OF RAIN AND TSTORMS WILL DEPEND ON THE TRACK AND
EVOLUTION OF THE CYCLOGENESIS.

&&

.AVIATION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS TAF SITES
THIS EVENING...AS WARM FRONT AND LOW MOVE THROUGH FAR SOUTHERN
WISCONSIN. EXPECT MVFR/IFR VISIBILITIES WITH MVFR CEILINGS WITH ANY
OF THE THUNDERSTORMS. SEVERE THUNDERSTORMS WITH LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE DURING THE
EVENING...ESPECIALLY ACROSS THE EASTERN TAF SITES.

WINDS WILL VEER NORTHWEST BEHIND THE LOW AFTER 06Z TO 08Z
MONDAY...AND WILL BECOME GUSTY ON MONDAY. GUSTS OF 25 TO 30 KNOTS
ARE POSSIBLE DURING THE LATE MORNING AND AFTERNOON HOURS. MVFR/IFR
CEILINGS OVERNIGHT SHOULD GRADUALLY BECOME MVFR ON MONDAY. SCATTERED
RAIN SHOWERS WILL REMAIN POSSIBLE LATER TONIGHT AND MONDAY...WITH
THE APPROACH AND PASSAGE OF STRONG UPPER LEVEL DISTURBANCE.

&&

.MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 03Z MONDAY FOR THE
NEARSHORE WATERS. GUSTY EAST SOUTHEAST WINDS SHOULD SUBSIDE BELOW
CRITERIA BY 00Z MONDAY...AS LOW PRESSURE MOVES TOWARD THE AREA.
WAVES SHOULD REMAIN HIGH THROUGH 03Z BEFORE SUBSIDING. THUNDERSTORMS
ARE EXPECTED THIS EVENING...WITH SEVERE STORMS WITH LARGE
HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS POSSIBLE...ESPECIALLY
SOUTH OF PORT WASHINGTON.

TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA LATE TONIGHT INTO
MONDAY...AS LOW PRESSURE EXITS THE REGION. GUSTY NORTHWEST WINDS TO
30 KNOTS ARE EXPECTED BY MONDAY...AND WILL LINGER THROUGH MONDAY
NIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD...BUT
WILL HOLD OFF UNTIL CURRENT ADVISORY EXPIRES THIS EVENING BEFORE
ISSUING.

GUSTY WEST WINDS MAY LINGER ON TUESDAY...BUT CONFIDENCE LOW WITH
MODEL DIFFERENCES IN LOW LEVEL WIND SPEEDS MIXING TO THE SURFACE.
LOW PRESSURE MOVING THROUGH THE REGION THURSDAY AFTERNOON AND
EVENING MAY BRING GUSTY ONSHORE WINDS AND HIGH WAVES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

&&

SHORT/LONG TERM...20
VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Apr 3, 1:17 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
117 PM CDT SUN APR 3 2011

WIZ046-047-051-052-056>060-062>072-041015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
117 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS EVENING
AND JUST BEYOND MIDNIGHT AS STRONG LOW PRESSURE AND ASSOCIATED WARM
AND COLD FRONTS MOVES FROM EASTERN IOWA NORTHEAST TO JUST NORTH OF
MILWAUKEE. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT NEAR THE LOW
AND TRACK INTO FAR SOUTHERN AND SOUTHEAST WISCONSIN. THE TORNADO
THREAT WILL BE THE HIGHEST OVER ILLINOIS BUT THERE IS A SMALL
PROBABILITY OF ISOLATED TORNADOES IN FAR SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

LMZ643>646-041015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
117 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR
BRISK SOUTHEAST WINDS AND LARGE WAVES. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL FROM PORT
WASHINGTON SOUTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ONCE AGAIN
FROM MONDAY THROUGH TUESDAY MORNING DUE TO BRISK NORTHWEST WINDS IN
THE WAKE OF THE LOW.

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 3, 9:37 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             MOUNT HOREB             43.01N 89.73W
04/03/2011  M1.50 INCH       DANE               WI   TRAINED SPOTTER

&&

WIMBERLEY
Local storm report, Apr 3, 9:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             1 NE MADISON            43.09N 89.37W
04/03/2011  M2.50 INCH       DANE               WI   AMATEUR RADIO

0933 PM     HAIL             1 NW MIDDLETON          43.11N 89.52W
04/03/2011  M1.75 INCH       DANE               WI   TRAINED SPOTTER

0938 PM     HAIL             MADISON                 43.08N 89.38W
04/03/2011  M1.50 INCH       DANE               WI   BROADCAST MEDIA

            OBSERVED AT ULBRICH BOTANICAL GARDENS. VIEWER REPORT
            RELAYED BY WMTV-TV.

0939 PM     HAIL             1 NE MIDDLETON          43.11N 89.49W
04/03/2011  M1.50 INCH       DANE               WI   TRAINED SPOTTER

0939 PM     HAIL             1 ESE INTERSTATE 90/94  43.44N 89.48W
04/03/2011  M0.88 INCH       COLUMBIA           WI   TRAINED SPOTTER

0939 PM     HAIL             MERTON                  43.14N 88.31W
04/03/2011  M0.50 INCH       WAUKESHA           WI   NWS EMPLOYEE

0942 PM     HAIL             1 NNE MIDDLETON         43.12N 89.50W
04/03/2011  M1.00 INCH       DANE               WI   TRAINED SPOTTER

&&

WIMBERLEY
Local storm report, Apr 3, 9:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             MIDDLETON               43.10N 89.51W
04/03/2011  M2.00 INCH       DANE               WI   AMATEUR RADIO

0936 PM     HAIL             4 SE CROSS PLAINS       43.07N 89.59W
04/03/2011  M2.50 INCH       DANE               WI   AMATEUR RADIO

            MEASURED 2.25.

0939 PM     HAIL             2 E MADISON             43.08N 89.34W
04/03/2011  M2.00 INCH       DANE               WI   AMATEUR RADIO

0945 PM     HAIL             MADISON                 43.08N 89.38W
04/03/2011  M1.75 INCH       DANE               WI   PUBLIC

0950 PM     HAIL             SHULLSBURG              42.57N 90.23W
04/03/2011  M1.75 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

&&

PZABEL
Local storm report, Apr 3, 9:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             MIDDLETON               43.10N 89.51W
04/03/2011  E2.50 INCH       DANE               WI   PUBLIC

            RAQUETBALL SIZE HAIL.

&&

PZABEL
Local storm report, Apr 3, 10:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             MIDDLETON               43.10N 89.51W
04/03/2011  M2.00 INCH       DANE               WI   PUBLIC

&&

PZABEL
Local storm report, Apr 3, 10:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             MIDDLETON               43.10N 89.51W
04/03/2011  M2.75 INCH       DANE               WI   TRAINED SPOTTER

&&

PZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:52 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette24 min
Apr 3, 8:17 PM CDTSevere Thunderstorm WarningMKXLafayette43 min
Apr 3, 8:50 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette25 min
Apr 3, 9:14 PM CDTSevere Thunderstorm WarningMKXDane46 min
Apr 3, 9:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson46 min
Apr 3, 9:50 PM CDTSevere Thunderstorm WarningMKXLafayette25 min
Apr 3, 10:06 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette24 min
Apr 3, 10:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk36 min
Apr 3, 10:23 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock35 min
Apr 3, 10:36 PM CDTSpecial Marine WarningMKX99 min
Apr 3, 10:45 PM CDTSevere Thunderstorm WarningMKXJefferson26 min
Apr 3, 11:04 PM CDTSevere Thunderstorm WarningMKXDodge, Washington41 min
Apr 3, 11:23 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington52 min
Apr 3, 11:54 PM CDTSevere Thunderstorm WarningMKXSauk23 min
Apr 4, 3:48 AM CDTSmall Craft AdvisoryMKX23 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.